# SDR AALA201802199011

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,811 hours, 40,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE EMERGENCY LIGHTS INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK B5-27 IAW MM 33-53-00,  OPS CHECKED GOOD.
